# SDR U2RA201406060012

- Difficulty date: June 6, 2014
- Submitted: June 28, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 85,216 hours, 12,248 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 85,216 hours, 12,248 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION ON AFT CARGO DOOR CUT OUT UPPER FWD CORNER AT HINGE AREA LOWER HOLE NR 1 SKIN FOUND CRACKED.  CRACK LENGTH 1 INCH.  INSPECTION CARRIED OUT IAW AD 2003-10-06, SB 747-53A2448 REVISION 1 DATED 4/4/2002.
